# SDR CALA2025050204417

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 87,429 hours, 12,216 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8253052
- Part serial: 200106095
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 64,172 hours, 9,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG OVERHEAT ON CLIMBOUT WITH ASSOCIATED BLEED OFF AND PACK OF F. COULD NOT RECOVER PERFORMED FIM 26-11 FAULT TREE 807. SEE L/P 4678470 FOR REPLACEMENT OF # 1 ENGINE FAN AIR VALVE (DUE TO HIGH PRECOOLER OUT DUCT TEMPERATURE) AS PER MM-36-11-16/401. RAN # 1 ENGINE AT POWER. ALL CHECKS GOOD
